[Exogenous Cushing syndrome due to drug interaction of ritonavir and inhaled fluticasone. Report of three pediatric cases].
Аннотация
The increase in life expectancy with the advent of highly effective antiretroviral therapy poses challenges in terms of toxicity and drug interactions. Exogenous Cushing syndrome by interaction between ritonavir and inhaled fluticasone in children diagnosed with human immunodeficiency virus infection and chronic pulmonary pathology is rare. So far, there are 20 cases reported. Three pediatric cases are reported, with a diagnosis of human immunodeficiency virus infection and chronic pulmonary pathology who presented exogenous Cushing syndrome with inhaled fluticasone at usual doses due to drug interaction between it and ritonavir. The patients resolved the clinical picture after 2-4 months of fluticasone suspension and remain asymptomatic in the follow-up.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.